# SDR FDEA201106222380

- Difficulty date: June 22, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 694366811
- Condition: Corroded
- Location: Bs 720d S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 720D BETWEEN STRINGER 26R AND 25R. REMOVED SHEAR TIE  IAW SRM REV 103, 51-30-2  FABRICATED SHEAR TIE IAW SRM 53-10-4 FIG 15 AND 53-10-2    FIG 3  INSTALLED SHEAR TIE IAW SRM 53-10-4 FIG 15
